# SDR SWIA200515120

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 42,573 hours, 52,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1058
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,768 hours, 13,897 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOOR LIGHTING INOPERATIVE.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK IAW 33-50-00.  OPERATIONAL CHECK GOOD, PN D366-04-001; SN ON 984; SN OFF 1058.
